MathSciNet Relay Station
MathSciNet bibliographic data
MR788673 55P45
Scheerer, H. On rationalized $H$- and co-$H$-spaces. With an appendix on decomposable $H$- and co-$H$-spaces. Manuscripta Math. 51 (1985), no. 1-3, 63–87.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement